# SDR SWAA2024112553090

- Difficulty date: October 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD FAN COWL SUPPORT WEB ON ENGINE 1 2024-645717<[01] REPLACED SHIELD P/N: 314-2259-4; AND FASTENERS LOCATED INBOARD FAN COWL ON ENGINE 1 I.A.W B737-800 SRM 51-40-02 ; SRM 51-10-02 PARAGRAPH 9 AND CMM 71-13-30 ITEM (P) PAGE 10092;[02] CORRECTED STEP 1 REPLACED SHIELD P/N: 314-2259-4; AND FASTENERS LOCATED INBOARD FAN COWL ON ENGINE 1 I.A.W B737-800 SRM 51-40-02 ; SRM 51-10-02 PARAGRAPH 9 AND CMM 71-13-30 ITEM (P) PAGE 10092. SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED SHIELD P/N: 314-2259-4; AND FASTENERS LOCATED INBOARD FAN COWL ON ENGINE 1 I.A.W B737-800 SRM 51-40-02 ; SRM 51-10-02 PARAGRAPH 9 AND CMM 71-13-30 ITEM (P) PAGE 10092. SEE INDIVIDUAL SIGN OFFS BELOW
